Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Radon-Nikoým theorem for operator-valued measures
HTML articles powered by AMS MathViewer

by Hugh B. Maynard PDF
Trans. Amer. Math. Soc. 173 (1972), 449-463 Request permission

Abstract:

The purpose of this paper is to obtain a characterization of indefinite integrals of vector-valued functions with respect to countably additive operator-valued measures with finite variation. This result is then specialized to several simpler situations.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 28A45, 46G10
  • Retrieve articles in all journals with MSC: 28A45, 46G10
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 173 (1972), 449-463
  • MSC: Primary 28A45; Secondary 46G10
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0310187-4
  • MathSciNet review: 0310187